In many cases, once the offending drug has been stopped, fading of the lesions occurs. However, the pigmentation may last a long time or become permanent. Hydroxychloroquine and neonatal lupus Hydroxychloroquine retinal toxicity retina replacement Hydroxychloroquine-induced Hyperpigmentation of the Skin. J Rheumatol. 2015;421135-6. Jallouli M, Frances C, Piette JC, Huong du LT, Moguelet P, Factor C, et al. Hydroxychloroquine-induced pigmentation in patients with systemic lupus erythematosus a case-control study. Home August 2013 - Volume 19 - Issue 5 Hydroxychloroquine-Induced Hyperpigmentation. Log in to view full text. If you're not a subscriber, you can An elderly woman presented with 6 months history of skin coloured to erythematous papules in annular pattern over extremities, upper back and neck. The patient was diagnosed with granuloma annulare GA and started on hydroxychloroquine HCQ 300 mg daily. After 4 months of treatment, she developed bluish grey pigmentation within the plaques of GA with normal surrounding skin figure 1A,B. Download PDF Many systemic medications may cause retinal toxicity. Because many drugs that induce skin pigmentation also cause photosensitivity reactions, sun protection is usually recommended. Hydroxychloroquine induced pigmentation Persistent cutaneous hyperpigmentation due to., Hydroxychloroquine-Induced Hyperpigmentation JCR Journal. Can you take plaquenil with prednisoneWhere to buy cheap plaquenilRetinal toxicity of hydroxychloroquine Hyperpigmentation has been suggested as a marker of increased risk for retinopathy4 and is gener-ally reversible after cessation of HCQ within 2–6 months. Hyperpigmentation in our patient was limited to the lesions of GA which may be similar to the type of minocycline induced pigmentation seen in acne scars 5 and needs further investigation. Hydroxychloroquine induced cutaneous pigmentation a unique pattern. Hydroxychloroquine induced cutaneous pigmentation a unique.. Systemic Scleroderma Skin Involvement Hyperpigmentation and.. Apr 30, 2018 Drug-induced pigmentation is not generally associated with any systemic toxicity and thus has an excellent prognosis. With some exceptions, pigmentation is usually reversible and slowly fades with discontinuation of the drug. We report two cases of hydroxychloroquine-induced hyperpigmentation presenting in a 50-year-old Caucasian female case 1 and a 78-year-old female case 2, both receiving 400 mg per day. The incidence of hydroxychloroquine-related hyperpigmentation in patients with systemic lupus erythematosus is about 7%, but unlike hydroxychloroquine-related retinopathy, there is no clear association with cumulative dose or duration of use.1 Roughly half of cases occur in the first five years of treatment.